# SDR CALA2011061400437

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 24,736 hours, 8,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 2560DB120331
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "D" RING IN R-2 DOOR NOT VISIBLE.  FOUND "D" RING STRAP ASSY MISSING.  ROBBED SERVICEABLE STRAP ASSY M&E 19-2560-3-0040 FROM OUT OF SERVICE A/C 866 R2 DOOR ORD INSTALLED STRAP ASSY PER EC2560-01976A.  SLIDE COVER RE-INSTALLED OK TO CONTINUE (REF-AMM TASK 25-66-01-404-044.)
